# SDR SWAA094286

- Difficulty date: July 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 30,018 hours, 17,251 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SURFACE SKIN CRACKED AT 101.90.  REPAIRED SKIN PER SRM.
